skin-hair-icon
Skin Inflammation
I think I am suffering from Skin Inflammation disease. Always my skin is red. I am used of one cream Flucort N, I am using this cream from last 10 years. Whenever I stop using this cream, Itching get started. Request you to kindly help me out!!
69 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Vijay Adhe
Dermatologist 10 yrs exp Pune
Hi Your skin got addicted to that cream as it contains steroid. Steroids should never be used without skin specialist's advise and monitoring. You are probably developed steroid induced rosacea due to prolonged use if steroid cream. It is a treatable condition and your skin needs to be sort of de-addiction from steroid. Please do not ruin your skin further by self medication and Visit a dermatologist for better management. Best regards Dr Vijay Adhe, Eternis Skin & Hair Clinic, Pune. www.eternisclinic.com
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.